Ask an expert
Question

19 Jan 2004

the pill
Hie

Please help l am 22 years old and has stopped breastfeeding and l am on the pill. After using for 2 weeks my vagina started itching and l had burining urination it also felt like l had a cut when the urine was comming out and that would make me hate going to the toilet. At times l would feel like putting my fingers deep inside to scratch and was also scared to cause damages, which took for about 3 days then after that it started feeling.

After sometime it felt like vaginal stitches that are healing.

Please help, what could it be.

Answer 341 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you may have thrush. Try Canesten pessaries.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.